Benzos make it worse

Posted by doorman @doorman, Oct 3, 2019

Does anyone here have this reaction to benzos? At first, they helped. But after a while, they now make me feel worse. I’m talking about Klonopin. I’m chalking it up to a paradoxical reaction, but it’s disconcerting because it means I have no back-up med. Really weird.

Interested in more discussions like this? Go to the Depression & Anxiety group.

@njp1013

@lisalucier yes i will do that, im nervous about the appointment today 🙁 , my wife is going with me so that will help

Jump to this post

That is always good to have another set of ears in a medical appointment, @njp1013, not to mention having the moral support. What is making you most nervous about the appointment today?

REPLY
@njp1013

@lisalucier yes i will do that, im nervous about the appointment today 🙁 , my wife is going with me so that will help

Jump to this post

Good luck! Talk soon.

REPLY
@lisalucier

That is always good to have another set of ears in a medical appointment, @njp1013, not to mention having the moral support. What is making you most nervous about the appointment today?

Jump to this post

@lisalucier i am nervous because i am placing a lot of hope in feeling better in what comes out of todays appointment. i really want to believe the worst is behind and me and adjusting my meds can be a break thru. i am nervous about how i will feel if it isnt.

REPLY

the appointment went well. he upped my dose to 150mg and gave me klonopin to take twice a day. his view is that my anxiety is a worse issue for me than my depression, that the anxiety is what is feeding it, he seems very confident i will be fine very soon..so he was very reassuring…fingers crossed..

REPLY
@njp1013

the appointment went well. he upped my dose to 150mg and gave me klonopin to take twice a day. his view is that my anxiety is a worse issue for me than my depression, that the anxiety is what is feeding it, he seems very confident i will be fine very soon..so he was very reassuring…fingers crossed..

Jump to this post

.5 mg. of Klonopin?

REPLY

@doorman yes .5 mg twice a day, so far it just makes me kind of sleepy

REPLY
@njp1013

@doorman yes .5 mg twice a day, so far it just makes me kind of sleepy

Jump to this post

Yup. Get used to feeling sleepy.

REPLY

@doorman i prefer it being super anxious 🙂
is your psych appointment today?

REPLY
@njp1013

@doorman i prefer it being super anxious 🙂
is your psych appointment today?

Jump to this post

Yes. 3 o’clock.

REPLY

good luck, let us know how it goes

REPLY
Please sign in or register to post a reply.